The Recognition Theorem for Graded Lie Algebras in Prime Characteristic (Memoirs of the American Mathematical Society)

The Recognition Theorem for Graded Lie Algebras in Prime Characteristic (Memoirs of the American Mathematical Society)

Paperback

Up to 1 WeekUsually despatched within 1 week

Description

"Volume 197, number 920 (second of 5 numbers)."

Product Details

  • ISBN13: 9780821842263
  • Format: Paperback
  • Number Of Pages: 145
  • ID: 9780821842263
  • ISBN10: 0821842269

Delivery Information

  • Saver Delivery: Yes
  • 1st Class Delivery: Yes
  • Courier Delivery: Yes
  • Store Delivery: Yes

Prices are for internet purchases only. Prices and availability in WHSmith Stores may vary significantly

Close